Alert archive / Oregon / Small Craft Advisories in 2016

Small Craft Advisory 34, NWS Medford, OR

March 13, 2016

NWS Medford, OR issued this small craft advisory at Mar 13, 2016, 7:15 PM PDT. It took effect at Mar 14, 2016, 8:00 AM PDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Mar 13, 2016, 7:15 PM PDT (02:15 UTC)
In effect from
Mar 14, 2016, 8:00 AM PDT
Expired
Mar 14, 2016, 8:00 PM PDT
In force
12 hr
Issued by
NWS Medford, OR

The text

As transmitted.

321 
WHUS76 KMFR 140215
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
715 PM PDT SUN MAR 13 2016



PZZ350-356-370-376-141515-
/O.CON.KMFR.SE.W.0030.000000T0000Z-160314T1500Z/
/O.NEW.KMFR.SC.Y.0034.160314T1500Z-160316T0000Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
715 PM PDT SUN MAR 13 2016

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 8 AM PDT
MONDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM MONDAY TO 5 PM PDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 8 AM MONDAY TO 5 PM PDT
TUESDAY. 

* SEAS: 20 TO 23 FEET THIS EVENING DUE TO A MIX OF WEST SWELL AND
  WIND WAVES. VERY STEEP AND VERY HIGH SEAS DOMINATED BY WEST
  SWELL WILL CONTINUE TONIGHT INTO EARLY MONDAY
  MORNING...GRADUALLY LOWERING BELOW 18 FEET MONDAY MORNING. STEEP
  SEAS DOMINATED BY WEST SWELL WILL PERSIST  MONDAY MORNING
  THROUGH TUESDAY.

* WINDS: WEST 25 KT...LOWERING TO 20 TO 25 KT TONIGHT AND MONDAY
  MORNING. WEST WINDS 20 TO 25 KT WILL PERSIST THROUGH MONDAY
  EVENING...EXCEPT FOR LIGHTER 15 TO 20 KT WINDS WITHIN 5 NM OF
  SHORE AND FOR AREAS SOUTH OF PORT ORFORD. 

* AREAS AFFECTED: VERY STEEP HAZARDOUS SEAS ALONG WITH SMALL CRAFT
  ADVISORY LEVEL WINDS WILL IMPACT ALL AREAS THROUGH EARLY MONDAY
  MORNING. STEEP SMALL CRAFT ADVISORY SEAS WILL IMPACT ALL AREAS
  MONDAY MORNING THROUGH TUESDAY AFTERNOON. LATE MONDAY MORNING
  THROUGH MONDAY EVENING...SMALL CRAFT ADVISORY LEVEL WINDS WILL
  IMPACT AREAS FROM PORT ORFORD NORTH BEYOND 5 NM FROM SHORE.

* VIEW THE HAZARD AREA IN DETAIL AT
  HTTP://WEATHER.GOV/MEDFORD/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS VERY STEEP AND HAZARDOUS SEA
CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD
REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL
VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN
PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

&&

$$


HTTP://WWW.WEATHER.GOV/MEDFORD
3 follow-up statements
086 
WHUS76 KMFR 140927
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
227 AM PDT MON MAR 14 2016


PZZ350-356-370-376-150000-
/O.CON.KMFR.SE.W.0030.000000T0000Z-160314T1500Z/
/O.CON.KMFR.SC.Y.0034.160314T1500Z-160316T0000Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
227 AM PDT MON MAR 14 2016

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 8 AM PDT THIS
MORNING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING
TO 5 PM PDT TUESDAY...

* SEAS: STEEP AT 16 TO 18 FEET THIS MORNING...GRADUALLY
  DIMINISHING TO 13 TO 15 FEET TONIGHT.

* WINDS: WEST 20 TO 25 KT INTO THIS EVENING...EXCEPT FOR LIGHTER
  15 TO 20 KT WINDS WITHIN 5 NM OF SHORE AND FOR AREAS SOUTH OF
  CAPE BLANCO. 

* AREAS AFFECTED: VERY STEEP HAZARDOUS SEAS ALONG WITH SMALL CRAFT
  ADVISORY LEVEL WINDS WILL IMPACT ALL AREAS EARLY THIS MORNING.
  SMALL CRAFT CONDITIONS WILL AFFECT ALL AREAS LATER THIS MORNING
  THROUGH TUESDAY AFTERNOON. SMALL CRAFT ADVISORY LEVEL WINDS WILL
  IMPACT AREAS FROM CAPE BLANCO NORTH BEYOND 5 NM FROM SHORE INTO
  THIS EVENING.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS VERY STEEP AND HAZARDOUS SEA
CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD
REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL
VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN
PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

&&

$$


HTTP://WWW.WEATHER.GOV/MEDFORD
047 
WHUS76 KMFR 141529
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
829 AM PDT MON MAR 14 2016


PZZ350-356-370-376-150430-
/O.EXP.KMFR.SE.W.0030.000000T0000Z-160314T1500Z/
/O.CON.KMFR.SC.Y.0034.000000T0000Z-160316T0000Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
829 AM PDT MON MAR 14 2016

...HAZARDOUS SEAS WARNING HAS EXPIRED...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT
TUESDAY...


* SEAS: STEEP AT 14 TO 16 FEET THIS MORNING...GRADUALLY
  DIMINISHING TO 13 TO 15 FEET THIS EVENING AND TONIGHT.

* WINDS: WEST 20 TO 25 KT INTO THIS EVENING...EXCEPT FOR LIGHTER
  15 TO 20 KT WINDS WITHIN 5 NM OF SHORE AND FOR AREAS SOUTH OF
  CAPE BLANCO. WINDS WILL LOWER TO 10 TO 15 KT LATE THIS EVENING. 

* AREAS AFFECTED: SMALL CRAFT ADVISORY SEAS WILL AFFECT ALL AREAS
  THIS MORNING THROUGH TUESDAY AFTERNOON. SMALL CRAFT ADVISORY
  LEVEL WINDS WILL IMPACT AREAS FROM CAPE BLANCO NORTH BEYOND 5 NM
  FROM SHORE TODAY INTO THIS EVENING.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

&&

$$


HTTP://WWW.WEATHER.GOV/MEDFORD
281 
WHUS76 KMFR 142212
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
312 PM PDT MON MAR 14 2016

PZZ356-376-151200-
/O.CAN.KMFR.SC.Y.0034.000000T0000Z-160316T0000Z/
/O.NEW.KMFR.SW.Y.0040.160314T2212Z-160316T0300Z/
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
312 PM PDT MON MAR 14 2016

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 8 PM
PDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT
ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 8 PM PDT
TUESDAY. 

* SEAS: STEEP AND SWELL DOMINATED AT 13 TO 15 FEET TONIGHT...
  DIMINISHING TO 11 TO 13 FEET TUESDAY THEN BELOW 10 FEET TUESDAY
  NIGHT. 

* WINDS: SOUTHWEST 10 TO 20 KT THIS EVENING...WEAKENING TO SOUTH 5
  TO 10 KT ON TUESDAY WITH THE LIGHTEST WINDS NEAR SHORE. MODERATE
  NORTH TO NORTHEAST WINDS WILL LIKELY DEVELOP LATE WEDNESDAY AND
  INCREASE INTO THURSDAY.

* AREAS AFFECTED: SMALL CRAFT ADVISORY SEAS WILL AFFECT ALL AREAS
  THROUGH TUESDAY EVENING THEN ADVISORY LEVEL WINDS AND SEAS MAY
  DEVELOP LATE WEDNESDAY INTO THURSDAY.

* VIEW THE HAZARD AREA IN DETAIL AT
  HTTP://WEATHER.GOV/MEDFORD/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS
AND INEXPERIENCED MARINERS.

&&

$$

PZZ350-370-151200-
/O.NEW.KMFR.SW.Y.0040.160314T2212Z-160316T0300Z/
/O.EXT.KMFR.SC.Y.0034.000000T0000Z-160315T0300Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
312 PM PDT MON MAR 14 2016

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 8 PM
PDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT
ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 8 PM PDT
TUESDAY. 

* SEAS: STEEP AND SWELL DOMINATED AT 13 TO 15 FEET TONIGHT...
  DIMINISHING TO 11 TO 13 FEET TUESDAY THEN BELOW 10 FEET TUESDAY
  NIGHT.

* WINDS: WEST 20 TO 25 KT INTO THIS EVENING...EXCEPT FOR 15 TO
  20 KT WINDS WITHIN 5 NM OF SHORE. WINDS WILL LOWER TO 10 TO 15
  KT LATE THIS EVENING. MODERATE NORTH TO NORTHEAST WINDS WILL
  LIKELY DEVELOP LATE WEDNESDAY AND INCREASE INTO THURSDAY.

* AREAS AFFECTED: SMALL CRAFT ADVISORY LEVEL WINDS WILL IMPACT
  AREAS BEYOND 5 NM FROM SHORE THIS EVENING. SMALL CRAFT ADVISORY
  SEAS WILL AFFECT ALL AREAS THROUGH TUESDAY EVENING THEN ADVISORY
  LEVEL WINDS AND SEAS MAY DEVELOP LATE WEDNESDAY INTO THURSDAY.

* VIEW THE HAZARD AREA IN DETAIL AT
  HTTP://WEATHER.GOV/MEDFORD/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS
AND INEXPERIENCED MARINERS.

&&

$$
DW

HTTP://WWW.WEATHER.GOV/MEDFORD

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this small craft advisory went out at Mar 13, 3:19 PM PDT, 3 hours 56 minutes earlier.

Area forecast discussion, Mar 13, 3:19 PM PDT, 3 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
319 PM PDT SUN MAR 13 2016

.DISCUSSION...THE TRACK OF THE LOW IS MOVING ONTO THE OLYMPIC
PENINSULA AND IS BEING HANDLED VERY WELL BY THE NAM12 AT THIS
TIME. THE MAIN FRONT IS MOVING THROUGH THE AREA BUT THE REGION BUT
THE REGION REMAINS IN THE LEFT EXIT REGION OF A 135KT JET WITH 700
MB FLOW AT AROUND 40 KNOTS AND PERPENDICULAR TO THE COAST
CONTINUING OVERNIGHT. A SHORT WAVE SWINGS THROUGH INTO THE EVENING
WITH ANOTHER ROUND SWINGING THROUGH OVERNIGHT. THIS FLOW BEHIND
THE FRONT WILL BRING IN A COLDER AIR MASS THAT BOTH DROPS THE SNOW
LEVELS DOWN TO 3500-4000 FEET AND KEEPS THE LOW LEVEL LAPSE RATES
HIGH AS THE SHORTWAVES MOVE IN ON THE FAVORABLE JET DYNAMICS.
WINDS HAVE DECREASED A BIT IN THE SHASTA VALLEY BUT WINDS SHOULD
INCREASE AGAIN AHEAD OF THE TAIL END OF THE FRONT THAT IS COMING
ASHORE AND WITH THIS UNCERTAINTY HAVE LEFT THE CURRENT WARNING IN
PLACE. THE JET SLOWLY LIFTS NORTH WITH THE REGION IN THE LESS
FAVORABLE RIGHT EXIT REGION LATE MONDAY AFTERNOON. ANOTHER WEAK
FRONT MOVES IN TUESDAY AFTERNOON...BUT WASHES OUT AS HEIGHTS RISE
WITH THE UPPER LEVEL RIDGE BUILDING IN. THE UPPER RIDGE BUILD OVER
THE PAC NW BY WEDNESDAY EVENING WITH OFFSHORE FLOW DEVELOPING
WEDNESDAY NIGHT. SVEN

.LONG TERM...THURSDAY THROUGH SUNDAY NIGHT. THE 12Z GFS AND ECMWF
ARE IN EXCELLENT AGREEMENT THURSDAY THROUGH FRIDAY WITH HIGH
CONFIDENCE IN A RIDGE BUILDING INTO THE WEST COAST. THERE WILL
LIKELY BE AT LEAST A BRIEF PERIOD OF PATCHY MORNING VALLEY
FOG...OTHERWISE SKIES WILL BE MOSTLY CLEAR. A WARMING TREND WILL
CONTINUE THURSDAY THROUGH FRIDAY WITH HIGH TEMPERATURES FORECAST TO
BE GENERALLY 5 TO 10 DEGREES ABOVE NORMAL. ON FRIDAY NIGHT...THE GFS
IS LIKELY SHOWING ITS TYPICAL BIAS OF BEING TOO
PROGRESSIVE/WEAKENING THE RIDGE TOO QUICKLY. THUS...THE FORECAST
LEANS TOWARD THE DRY ECMWF RATHER THAN THE GFS DEPICTION OF A WEAK
FRONT REACHING THE COAST LATE. REFLECTING A BLEND OF
SOLUTIONS...THERE IS A CHANCE OF LIGHT WEST SIDE RAIN ON SATURDAY
WITH A SNOW LEVEL FORECAST TO BE AROUND 7000 FEET. BUT...THE ECMWF
HOLDS OFF THE ARRIVAL OF WHAT IS INDICATED TO BE A WEAKER COLD FRONT
UNTIL SATURDAY NIGHT. BY DAY 7/SUNDAY...BOTH MODELS TRANSITION TO A
MOIST SOUTHWEST FLOW INTO THE PACIFIC NORTHWEST WITH A HIGHER
PROBABILITY OF LIGHT MAINLY WEST SIDE SHOWERS WITH A SNOW LEVEL
AROUND 5000 TO 6500 FEET. -DW

&&

.AVIATION...FOR THE 13/18Z TAF CYCLE...MAINLY LIGHT TO MODERATE
RAIN AND SNOW SHOWERS WITH AREAS OF MVFR CEILINGS AND MOUNTAIN
OBSCURATION WILL CONTINUE THROUGH MONDAY WITH SNOW LEVELS NEAR 4000
TO 5000 FEET THIS AFTERNOON FALLING TO 3000 FEET OVERNIGHT THEN
RISING TO AROUND 3500 FEET ON MONDAY. THE SHOWERS AND SNOW SHOWERS
WILL BE WIDESPREAD THROUGH THIS EVENING THEN MOST NUMEROUS FROM THE
CASCADES WESTWARD LATE TONIGHT THROUGH MONDAY. LOW LEVEL SOUTHWEST
WINDS WILL REMAIN STRONG UNTIL THIS EVENING FROM THE COAST TO THE
CASCADES AND THROUGH THIS EVENING ON THE EAST SIDE. -DW

&&

.MARINE...UPDATED 200 PM PST SUN 13 MAR 2016...STRONG LOW IS HAS
SHIFTED WELL NORTH OF THE AREA. SOUTHWEST WINDS WILL REMAIN STRONG
THIS AFTERNOON THEN GRADUALLY DECREASE THIS EVENING AND TONIGHT TO
SMALL CRAFT LEVELS ACROSS THE AREA. AREAS OF SMALL CRAFT ADVISORY
LEVEL WEST TO SOUTHWEST WINDS ARE LIKELY ON MONDAY...LOWERING BELOW
SMALL CRAFT CONDITIONS MONDAY NIGHT. SEAS WILL PEAK AROUND 24 TO 27
FEET THIS AFTERNOON, DOMINATED BY A LONG PERIOD WEST SWELL, THEN
GRADUALLY LOWER TO 18 FT BY EARLY MONDAY MORNING. BREAKER HEIGHTS OF
NEAR 33 FEET ARE EXPECTED TODAY...LOWERING TO 25 TO 27 FEET THIS
EVENING AND TONIGHT. VERY STEEP HAZARDOUS SEAS WILL IMPACT THE
WATERS TODAY THROUGH EARLY MONDAY MORNING...THEN SEAS ARE EXPECTED
TO LOWER TO SMALL CRAFT ADVISORY SEAS BY LATE MONDAY MORNING...WITH
SMALL CRAFT SEAS LINGERING INTO TUESDAY. ON TUESDAY A WEAK
DISTURBANCE MOVES INTO THE WATERS BUT EXPECT MAINLY LIGHT SOUTHERLY
WINDS. WEDNESDAY INTO THURSDAY EXPECT HIGH PRESSURE OFFSHORE WITH
GUSTY NORTHERLY WINDS POSSIBLE OVER THE WATERS. /CC

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...HIGH WIND WARNING UNTIL 11 PM PDT THIS EVENING FOR ORZ029>031.
     WINTER WEATHER ADVISORY UNTIL 5 PM PDT MONDAY FOR
     ORZ024>026-029-030.
     WIND ADVISORY FROM 11 PM THIS EVENING TO 2 AM PDT MONDAY FOR
     ORZ029>031.
     WINTER STORM WARNING UNTIL 11 PM PDT MONDAY FOR ORZ027-028.
     FLOOD WATCH THROUGH LATE TONIGHT FOR ORZ021-022-024.
     HIGH SURF ADVISORY FROM 8 PM THIS EVENING TO 8 AM PDT MONDAY FOR
     ORZ021-022.
     WIND ADVISORY UNTIL 8 PM PDT THIS EVENING FOR ORZ023>026.
     HIGH SURF WARNING UNTIL 8 PM PDT THIS EVENING FOR ORZ021-022.

CA...HIGH WIND WARNING UNTIL 11 PM PDT THIS EVENING FOR CAZ084-085.
     WIND ADVISORY FROM 11 PM THIS EVENING TO 2 AM PDT MONDAY FOR
     CAZ084-085.
     FLOOD WATCH THROUGH LATE TONIGHT FOR CAZ080>083.
     WINTER STORM WARNING UNTIL 11 PM PDT MONDAY FOR CAZ080.
     WINTER STORM WARNING UNTIL 5 AM PDT MONDAY FOR CAZ082.
     WIND ADVISORY UNTIL 8 PM PDT THIS EVENING FOR CAZ081.
     WINTER STORM WARNING UNTIL 5 AM PDT MONDAY FOR CAZ083.

PACIFIC COASTAL WATERS...HAZARDOUS SEAS WARNING UNTIL 8 AM PDT MONDAY FOR
     PZZ350-356-370-376.
     GALE WARNING UNTIL 5 PM PDT THIS AFTERNOON FOR PZZ350-370.

SVEN

In the hours before

Local storm report, Mar 13, 3:51 PM PDT, 3 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
351 PM PDT SUN MAR 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     HEAVY RAIN       2 SSW OBRIEN            42.05N 123.71W
03/13/2016  M2.55 INCH       JOSEPHINE          OR   TRAINED SPOTTER

            24 HOUR AMOUNT. 15 HOUR AMOUNT OF 2.05."
            OBSERVER LOCATION 1 MI S OF OBRIEN.

&&

DW
Local storm report, Mar 13, 4:39 PM PDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
439 PM PDT SUN MAR 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HEAVY RAIN       3 S MCCLOUD             41.22N 122.15W
03/13/2016  M2.08 INCH       SISKIYOU           CA   TRAINED SPOTTER

            24 HOUR ACCUMULATION. OBSERVER LOCATION NR
            I-5 & HWY 89.

&&

CZS
Local storm report, Mar 13, 4:40 PM PDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
440 PM PDT SUN MAR 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HEAVY RAIN       4 NNE TAKILMA           42.11N 123.58W
03/13/2016  M1.50 INCH       JOSEPHINE          OR   TRAINED SPOTTER

            24 HOUR ACCUMULATION. OBSERVER LOCATION NEAR
            JCT. OF HOLLAND LOOP & DICK GRG.

&&

CZS
Local storm report, Mar 13, 6:19 PM PDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
619 PM PDT SUN MAR 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HEAVY RAIN       2 WSW OBRIEN            42.06N 123.73W
03/13/2016  E3.10 INCH       JOSEPHINE          OR   TRAINED SPOTTER

            ALSO HAD SMALL TREE BRANCHES DOWN DUE TO
            WIND. OBSERVER LOCATION 1.6 MILES FROM HWY
            199 IN O BRIEN.

&&

NWS MEDFORD OR
IRIS SYSTEM

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 14, 7:44 AM PDTRiver Flood WarningMFRCoos47 hr
Mar 14, 3:12 PM PDTSmall Craft Advisory for Hazardous SeasMFR38 hr

Nearby

Small Craft Advisories in Oregon, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.